# SDR DALA2016012600669

- Difficulty date: January 23, 2016
- Submitted: January 27, 2016
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 46,781 hours, 15,477 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 720-760
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO LIGHTNING STRIKES ON CROWN OF FUSELAGE BETWEEN BS 720 AND 760.  DRILLED OUT DAMAGE IAW SRM 53-00-01, REPAIR 6, SECTION 1.  PARAGRAPH 3, PERFORMED BHEC INSPECTION IAW SRM  53-00-01, REPAIR 6.  NO DEFECTS NOTED.  INSTALLED BLIND RIVETS, 2 EA IAW SRM 53-00-01, REPAIR 6, SECTION 1, PARA 3.
